On the logarithmic plurigenera of algebraic surfaces
Compositio Mathematica, Tome 43 (1981) no. 3, p. 343-364
@article{CM_1981__43_3_343_0,
     author = {Kuramoto, Yoshiyuki},
     title = {On the logarithmic plurigenera of algebraic surfaces},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {3},
     year = {1981},
     pages = {343-364},
     zbl = {0464.14008},
     mrnumber = {632434},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_3_343_0}
}
Kuramoto, Yoshiyuki. On the logarithmic plurigenera of algebraic surfaces. Compositio Mathematica, Tome 43 (1981) no. 3, pp. 343-364. http://www.numdam.org/item/CM_1981__43_3_343_0/

[1] S.S. Abhyankar and T.T. Moh: Embeddings of the line in the plane. J. Reine Angew. Math. 276 (1975) 148-166. | MR 379502 | Zbl 0332.14004

[2] S. Iitaka: On D-dimensions of algebraic varieties. J. Math. Soc. Japan, 23 (1971) 356-373. | MR 285531 | Zbl 0212.53802

[3] S. Iitaka: Logarithmic forms of algebraic varieties. J. Fac. Sci. Univ. Tokyo, 23, 1976 525-544. | MR 429884 | Zbl 0342.14017

[4] S. Iitaka: Algebraic Geometry. III. 1977 Iwanami- Shoten [Japanese]. | MR 845274 | Zbl 0656.14001

[5] S. Iitaka: On logarithmic K3 surfaces. Osaka J. Math. 16 (1979) 675-705. | MR 551583 | Zbl 0454.14016

[6] Y. Kawamata: Addition formula of logarithmic Kodaira dimensions for morphisms of relative dimension one. In: Proceedings of the International Symposium on Algebraic Geometry Kyoto (1977) 207-217. | MR 578860 | Zbl 0437.14018

[7] Y. Kawamata: On the classification of non-complete algebraic surfaces. In: Algebraic Geometry. Lect. Note in Math., vol. 732, Springer (1979) 215-232. | MR 555700 | Zbl 0407.14012

[8] Y. Kawamata: On the cohomology of Q-divisors. Proc. Japan Acad., 56 (1980) Ser. A, No. 1. | MR 562866 | Zbl 0443.14011

[9] K. Kodaira: On compact complex analytic surfaces I. Ann. of Math., 71 (1960) 111-152. | MR 132556 | Zbl 0098.13004

[10] K. Kodaira: On the structure of compact complex analytic surfaces I. Amer. J. Math., 86 (1964) 751-798. | MR 187255 | Zbl 0137.17501

[11] K. Kodaira: On compact analytic surfaces II, III. Ann. of Math., 77, 563-626, 78 (1963) 1-40. | MR 184257 | Zbl 0171.19601

[12] M. Miyanishi and T. Sugie: Affine surfaces containing cylinderlike open sets. (Preprint). | MR 564667 | Zbl 0445.14017